MAUDE Adverse Event Report: COVIDIEN NORTH HAVEN - MFG ENDO GIA; STAPLE, IMPLANTABLE

COVIDIEN NORTH HAVEN - MFG ENDO GIA; STAPLE, IMPLANTABLE
Model Number EGIA30AV
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/07/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter: during thoraco/lobectomy, they connected cartridge to handle for the third firing for resection of right upper lobe of lung, the surgeon tried to fire the device, however could not.Replaced by a new cartridge, the procedure was completed with no problem.The status of the patient: no problem.

Brand Name
ENDO GIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN NORTH HAVEN - MFG
195 mcdermott road
north haven CT 06473
MDR Report Key6771627
Report Number1219930-2017-06206
Device Sequence Number11202506
Product Code GDW
UDI-Device Identifier20884521186092
UDI-Public20884521186092
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111825
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model NumberEGIA30AV
Device Catalogue NumberEGIA30AV
Device Lot NumberN7A0342KX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2017
Initial Report FDA Received Date08/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1